Well I am now at 47 hours clean, then incredible lack of sleep that I am unable to get due to the constant restless legs. Is there anything out there can help with the restless legs? The hot baths and showers help, but only for the time you are in there I find. More or less just typin because it seams to help. Any ideas?
Wal mart has a commercial preperation that some say helped them. Use the calcium / magnesium supplements and eat some bananas for the potassium in them. Good luck to you. The insomnia and needeing to stay up is a real bear. I know.
Several members suggest wrapping your legs in ace bandages. Keep it up! you are doing sooo great! You can get through this there's no doubt about it. When I had RLS I would eat a banana and take an extra vitamin (even at 2:30 in the morning!!) It helped enough to take the aches away and let me get several hours of sleep.
i have eaten tons of bananas during this month ...true, maybe six bananas each day for the frst week ( the first 3 days i only ate bananas and protein shakes ) and i think the magnesium+calcium also helped me those days in wds...
54 hours it is, 66 hours to go until I get into the facility. Not sure why I am setting my goal at 120 hours? It's not like I will be using when I get in, I think it is more or less just because I need to focus on something other than drugs.
i can not swear that it works as a magic potion because none of the wds ( no sleeping, stomach cramps, rls, etc, ...) disappear.
but ( this is the positive part... ) i can swear from my first attempt that they really make a difference. so just think they are not doing any harm but just the opposite so if i were you i'd try whatever is advised about wds.
i did followed their advices and i think i'm handling quite well the situation, mst of all, be determined and positive that you are doing the best for you in agessss.
good luck, cherie and good luck to all of you who are reading these threads and making their minds about starting a clean life !
Its alway good to have a goal to work towards. It gives you something to focus on...
The aches and pains will go .not long now. Wish i could say the same about the anxiety and irritability and the craving they are what im dealing with at the moment. And its not so bad really more just really annoying
Its good your going into Rehab. you can focus on your addiction there. Without having to deal with withdrawal.
Your withdrawal is what your dealing with now and your doing a great job.
I actually just got something for the anxiety from a general nutrition store, called rescue remedy spray. And I can tell you that it does calm you down, a lot!! It sure has worked for me in the past few hours, just hit the 57th hour clean and just got back from a NA meeting, got my first key chain!!! Maybe not a big deal, but it sure made me feel better about myself than I have in ages. Stay strong my friend
I just realized in the last two weeks that I am addicted to vicodin and have been for three years. I have been taking 12 to 22 pills of 5/500 of vicodin a day. How did I manage this I often ask myself? I didnt start out with this intention but it happended. Its was easy to have three doctors under different names because they never ask for I,D, especially when you pay cash for visits. I decided that I need to stop this cycle of deception and get back to a normal life. You want to know something even sadder? I am a substance abuse counselor. I disgusted myself so I quit my job. I have stopped with the vicodin going on 4 days now. I am taking tramadol in low doses, 3 50mg pills a day to ease the nausea but other than the nausea I have had no other symptons. Many have said that 3 pills of tramadol vs.12-22pills of vicodin a day will not help. I only attribute this to the fact that I have been praying and praying with all my heart to the Lord to help me not suffer heavy withdrawal symptoms. I have my family praying heavily for this reason. So I suggest to you that when all else fails pray with all your heart to the Lord. I have tried self medicating and that did not work. So what do I have to lose in trusting the Lord. I also suggest you drink plenty of fluids and try a little light exercise. God Bless you all and hang in there. We didnt get like this overnight so I suspect it may not ease overnight.
sorry and with all the respect, couldn't it be possible than instead of that reason, you are not having wds because you are taking tramadol ???
and be careful, pls, because you could be trading one addiction for another ...as far as i understand tramadol is highly addictive and you have to be be careful not with the prayers ( they would have been very good if you did only prayed... instead of taking the trams too....
take care of you, dear, leave the trams and keep praying...
( and have a look a these advices already given here, pls )
You may in fact be right. But I had to start somewhere. I didnt know what else to do and I do know about tramadol but as I said I had to start somewhere. I am only telling where I am at in this awful cycle. I do not intend it to be a fix or cure. I am also needing advice and support so this is where I find myself. I do not intend to offend or mislead anyone so accept my apologies.
ok, it's not a matter of apologies, happy.. don't worry, you were thinking it was right but it's not either for you, so i'm worrying also for you and the other people like you who come here wanting to be clean at last of this awful addiction....
i mean ...it's only that i think this way can not be good for any person trying to do this.
so, i'm not expert either but pls, wait until others give theirs opinions about this thing with the tramadol to you and do feel down.
you can not be addicted to it yet ( think so, yeah... ) so the way is the same as we all are taking here..be clean of the trams too and we are here to help you as much as we still need help from the others here ( me included )
it's ok,..and go on with all your faith that you can do it, all right ? keep positive
stick it out...it is sooooooooooo worth it,...compression helps with hose or ace wraps..massage and people who excercise atatistacally r less likely to have this side effect...iron is important..there is an article in my jourtnal on a study that may help...muscle relaxers or something to sleep for short term can help..tonic water before bed with a good dose of magnesium and clacium...can help...as long as u r not anemic..drugs suck nutrition,,,an iron supp could help
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.